# SDR 9712119305

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- Engine: Pwa JT8D217
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Engine Tr
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT HYDRAULIC SYSTEM PRESSURE INDICATION DROPPED TO ZERO.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED HYDRAULIC LINE ON THE LEFT ENGINE THRUST REVERSER, OPERATIONAL CHECK OK.
